Transformation of the Lyapunov function of an automatic regulation system
Differencialʹnye uravneniâ, Tome 18 (1982) no. 5, pp. 906-908
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_5_a28,
author = {B. N. Skachkov},
title = {Transformation of the {Lyapunov} function of an automatic regulation system},
journal = {Differencialʹnye uravneni\^a},
pages = {906--908},
year = {1982},
volume = {18},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_5_a28/}
}
B. N. Skachkov. Transformation of the Lyapunov function of an automatic regulation system. Differencialʹnye uravneniâ, Tome 18 (1982) no. 5, pp. 906-908. http://geodesic.mathdoc.fr/item/DE_1982_18_5_a28/